# SDR FDEA201308151900

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 94,244 hours, 26,531 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Horn
- Part number: ARC1651510
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FWD BEARING HORN IS CRACKED.  CRACK PROPAGATES FROM LOWER INBD CORNER TO INBD SIDE.  R & R IAW WC E-8-5750-5000, F5, PT2 SEQ 259.
